New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: Case 9.1.A 32-year-old epileptic patient presents to th

Case 9.1.A 32-year-old epileptic patient presents to the emergency department, complaining of a severe rash. On physical examination, you note large, warm, red lesions in various stages of blistering all over the patients body. There are also evidence of lesions on his mucous membranes, including his mouth and lips and conjunctiva. You immediately call for a dermatology consult and begin supportive treatment with intravenous fluids and pain control. The dermatologist confirms your suspected diagnosis of toxic epidermal necrolysis and on further discussion, you discover that the patient had recently started a new anti-epileptic medication, stopped the medication for a while, and then restarted the medication over the last few days. You believe that the patients dermatological emergency is due to this anti-epileptic drug and you admit him to the hospital.What is the most appropriate medication for this condition?What are the complications linked with this drug administration?

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion